# SDR SWIA201541154

- Difficulty date: April 20, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 21,692 hours, 20,187 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR GOUGE ON INNER SKIN INBD FWD, MARKED.  REPAIRED LT MLG DOOR GOUGE ON INNER SKIN INBD FWD REF STS EA.
